issues while ON

  1. Advanced Member
    FitModel's Avatar
    Join Date
    Mar 2006
    Posts
    864
    Rep Power
    16050
    Level
    25
    Lv. Percent
    29.31%

    issues while ON


    4 weeks into protocol

    TE 600 + EQ 400 / week
    Adrol 50mgs / Ed 50 days
    Adex 1mg/Ed

    Two issues are occurring

    1 - appetite is suppressed, it was really bad for about a week around day 20, and has slightly subsided. Any ideas? I know the adrol can cause this. Why exactly?

    2 - libido is very high, BUT Having trouble maintaining a full erection. Seems to stay around 80%, maybe less, depending on my focus. I'll be really aroused but just can't get a full erection. Starting to Piss me off...


    Any input is appreciated.

  2. New Member
    Damorgs's Avatar
    Join Date
    May 2012
    Posts
    112
    Rep Power
    566
    Level
    9
    Lv. Percent
    60.98%

    That seems like a lot of adex... Most go with .25 eod... Maybe your crushing estrogen levels with that and causing the erection issues.. Someone with more experience chime in on this?
  3. Diamond Member
    FL3X MAGNUM's Avatar
    Stats
    6'5"  220 lbs.
    Join Date
    Jan 2010
    Age
    29
    Posts
    11,422
    Rep Power
    4431487
    Level
    87
    Lv. Percent
    32.5%
    Achievements Activity ProActivity AuthorityActivity VeteranPosting ProPosting Authority

    He's right, too much AI. Lower it to .5mg.
    Also I believe appetite suppression can be affected by your liver, which is being pounded by adrol.
    Genomyx Rep
    www.genomyx.com
    •   
       

  4. Professional Member
    DangerDave's Avatar
    Stats
    5'8"  215 lbs.
    Join Date
    Aug 2011
    Posts
    4,942
    Rep Power
    1078856
    Level
    59
    Lv. Percent
    20.37%
    Achievements Activity AuthorityActivity ProPosting Pro

    Quote Originally Posted by FL3X MAGNUM View Post
    He's right, too much AI. Lower it to .5mg.
    Also I believe appetite suppression can be affected by your liver, which is being pounded by adrol.
    Spot on^^^^ try dropping anadrol to 25mg non workout days and hit 50mg on workout days. By pulsing I found my appetite is usually ok
    The advice I give is just that... Advice, purely my opinion. Not medical advice
  5. New Member
    bad rad's Avatar
    Stats
    5'10"  245 lbs.
    Join Date
    Jan 2004
    Age
    39
    Posts
    392
    Rep Power
    1925
    Level
    16
    Lv. Percent
    90.41%

    75mgs ED of Anadrol destoyed my appetite about a week into it. Going off my response to AI that dose is high.
    Lift heavy and eat lots of dead animals! Yes, that's me in my avatar.
  6. Diamond Member
    FL3X MAGNUM's Avatar
    Stats
    6'5"  220 lbs.
    Join Date
    Jan 2010
    Age
    29
    Posts
    11,422
    Rep Power
    4431487
    Level
    87
    Lv. Percent
    32.5%
    Achievements Activity ProActivity AuthorityActivity VeteranPosting ProPosting Authority

    Any higher than .5mg and I'll have some nasty freaking migraines. It's terrible!
    Genomyx Rep
    www.genomyx.com
  7. Board Sponsor
    brundel's Avatar
    Stats
    5'9"  235 lbs.
    Join Date
    May 2008
    Posts
    4,267
    Rep Power
    2188944
    Level
    78
    Lv. Percent
    74.79%
    Achievements Activity AuthorityActivity ProActivity VeteranPosting Pro

    adrol is reducing your appetite
    adex is killing your dick.

    Drop the doses on both and youll be fine most likely. Any anadrol is too much for me....the stuff just makes me feel like Im gonna die.
    I cant eat or train or function.
    1mg adex is ALOT for your test dose.

    .5 twice a week for HRT/250mg is enough for me. so for your dose .5 eod would likely suffice.
    Remember you dont want to eliminate estro just keep it in range. Even high normal is ok and really helps for erection and libido.
    BLACK LION RESEARCH REBIRTH. #1 OTC SERM.
  8. Senior Member
    GLHF's Avatar
    Stats
    5'10"  195 lbs.
    Join Date
    May 2009
    Posts
    1,243
    Rep Power
    5930
    Level
    27
    Lv. Percent
    82.2%
    Achievements Posting Pro

    ^ wat he said especially the "the stuff just makes me feel like Im gonna die.
    I cant eat or train or function."

    if u alredy gonna do a toxic cycle, and im assuming severe shut down is something u dont care about, ur better off with keeping EQ same dose or doubling, dropping the adrol and replacing it with tren. ATLEAST u will look great, and tell people ur dad is a rock and ur mom is a vampire therefore ur made out of Granite.

    "why u do that? cuz im granite made."

    lol
  9. New Member
    jt339's Avatar
    Join Date
    Feb 2009
    Posts
    379
    Rep Power
    837
    Level
    16
    Lv. Percent
    22.68%

    Agreed on the adex. At that dose of test, you may not even need the AI at all, much less a high dose of it. .25mg eod is where I would start.
  10. Banned
    Alinshop's Avatar
    Stats
    6'3"  300 lbs.
    Join Date
    Jan 2013
    Posts
    80
    Rep Power
    0
    Level
    10
    Lv. Percent
    29.69%

    The abombs are causing both 1 and 2. Try half a pill.
  11. Senior Member
    DetroitHammer's Avatar
    Stats
    6'4"  250 lbs.
    Join Date
    Sep 2008
    Age
    61
    Posts
    1,210
    Rep Power
    20694
    Level
    28
    Lv. Percent
    43.8%
    Achievements Posting Pro

    Quote Originally Posted by FL3X MAGNUM View Post
    He's right, too much AI. Lower it to .5mg.
    Also I believe appetite suppression can be affected by your liver, which is being pounded by adrol.
    That was my first reaction too. That was a lot of Abombs.
  12. New Member
    jt339's Avatar
    Join Date
    Feb 2009
    Posts
    379
    Rep Power
    837
    Level
    16
    Lv. Percent
    22.68%

    Quote Originally Posted by DetroitHammer View Post
    That was my first reaction too. That was a lot of Abombs.
    Really? I usually run 100mg and I thought that was the upper limit, similar to the no more than 50mg dbol type deal.
  13. Senior Member
    DetroitHammer's Avatar
    Stats
    6'4"  250 lbs.
    Join Date
    Sep 2008
    Age
    61
    Posts
    1,210
    Rep Power
    20694
    Level
    28
    Lv. Percent
    43.8%
    Achievements Posting Pro

    Running 100 mgs for almost two months is a lot.

    Quote Originally Posted by jt339 View Post
    Really? I usually run 100mg and I thought that was the upper limit, similar to the no more than 50mg dbol type deal.
  14. Snuggle Club™ mascot
    bpmartyr's Avatar
    Stats
    5'9"  175 lbs.
    Join Date
    Feb 2005
    Age
    42
    Posts
    4,443
    Rep Power
    27402
    Level
    45
    Lv. Percent
    89.47%
    Achievements Activity ProPosting Pro

    I would lower the AI as suggested and drop the oral completely. You will grow just fine on a gram of injectables.
    Recent log:http://anabolicminds.com/forum/supplement-reviews-logs/213350-lean-efx-refined.html
  15. Banned
    Alinshop's Avatar
    Stats
    6'3"  300 lbs.
    Join Date
    Jan 2013
    Posts
    80
    Rep Power
    0
    Level
    10
    Lv. Percent
    29.69%

    Yep, lesson the dose and lessen the sides.
  

  
 

Similar Forum Threads

  1. Stopping low estrogen issues while on Havoc/epistane
    By DangerouStyle in forum Anabolics
    Replies: 16
    Last Post: 02-15-2011, 10:09 AM
  2. Replies: 28
    Last Post: 06-10-2010, 10:40 AM
  3. Replies: 12
    Last Post: 08-09-2006, 12:52 PM
  4. Nolvadex while on Tren - Is it a huge issue?
    By Irish Cannon in forum Anabolics
    Replies: 42
    Last Post: 07-29-2006, 02:30 AM
  5. changeing routine while on cycle, need opinions
    By metacat in forum Exercise Science
    Replies: 13
    Last Post: 12-31-2002, 05:55 PM
Log in
Log in